Author Topic: 41 long months  (Read 441 times)

[Buddie]

41 long months
« on: July 23, 2019, 09:58:42 am »
Worse than ever. I can hardly go to the bathroom. I am so weak. And my dear Mom is so sick. She’s my soulmate, my copy. Her Benzo-recovery is so difficult, but she’s old. But humor saves her life. She’s my great inspiration, and gives me hope.

We have talked a lot about recovery and weakness. 3.5 years, bedridden and stuck on my sofa. Of course I’m weak. So very carefully exercises. Or give up? No. Not today. Benzo mustn’t defeat mig, I am the warrior. Mabybe….. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 41 long months
« Reply #1 on: July 23, 2019, 04:45:47 pm »
Sending love, compassion, support and prayers going up! :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 41 long months
« Reply #2 on: July 24, 2019, 12:44:24 pm »
Thanks Preacher! I could never ever survive this without you!

Today I feel better, recovery is really a roller coaster!

 :smitten:
« Last Edit: July 24, 2019, 01:21:58 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 41 long months
« Reply #3 on: July 26, 2019, 02:35:04 pm »
Don't give up Translator! Just take it one day at a time... prayers for signs of improvement soon
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.